# SDR TSAA9857079

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC CHECK, FOUND SKIN CRACK ON UNDERSIDE OF INBOARD AFT TRAILING EDGE FLAP AT WLB 157.  REPAIRED PER SRM 57-50-4.   (M)
